Lemsip Cold & Flu is for the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Lemon flavour
Body aches & pains
Adults and children over the age of 12.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
How to take:
For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take:
Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.
Hazards and Cautions
DO NOT EXCEED THE STATED DOSE.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor.
DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure. Store below 25°C in a dry place.
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.
Paracetamol and Phenylephrine hydrochloride
Active ingredients: each sachet contains Paracetamol 650mg and Phenylephrine hydrochloride 10mg.
Also contains: Sucrose and Aspartame.